# SDR SWIA201024441

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 18,003 hours, 14,149 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD MAIN TIRE WAS BLOWN ON WALKAROUND.  (FLT 6562)  REPLACED NR 1 AND NR 2 MAIN TIRES AND ACCOMPLISHED BURST TIRE INSPECTION.
